# SDR COEA2017062101900

- Difficulty date: June 21, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,776 hours, 36,776 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Landing
- Part number: S54310252200
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OTBD REBATE LANDING FOR LATERAL PANEL 475AL IS CHAFED.  REPAIRED IAW SRAS PCE-1147/17.
